I've been taking Suboxone for 6 days now about 2-3mg/day. I feel yucky(for lack of a better word) kinda nausieated and I have no energy or drive. I get sweaty easily~every time I go outside to smoke(obvious fix-just don't smoke!). I literally slept ALL day yesterday on thru the night(I usually have to take Seroquel to sleep), and I don't want to leave my room/get out of bed. It's probably safe to say I'm depressed. My doctor(aka-nurse practitioner) had me quit taking Zoloft and switched me to Cymbalta(even after telling her when she had me on it before I didn't find it effective) due to a long coming fibromyalgia diagnosis. I'm not sure if it's the Suboxone and/or change in psych med. I hate the way I feel!!! Thank goodness my two little angels are spending time with their grandparents this weekend! Now the question is: what do I do now? Should I just stop taking Suboxone? I don't want to feel like this ANYMORE!
You are taking a low dose of subs. I would add .5mg to your dose before I abandoned the therapy. See how that makes you feel. If you see no improvement then go back to your current dose and see your dr about getting back on the Zoloft. There can be negative reactions to stopping Zoloft abruptly. Let me know how that works.
You've started a couple of new regimes, between the new a/d and the Suboxone, so it is hard to say at this point, exactly which one or both is creating you situation.
You've got some good advice/opinions here.
Do you have a special sub doctor you are getting your Suboxone from?
How much of you 'poison' were you taking before going on Sub? You might need to, like Robert said, get your dose adjusted. Maybe just time will be of help. Know your are not alone, as you have folks here willing to help.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 May 2018 • 28 answers
Updated 9 May 2012 • 3 answers
Updated 28 Feb 2010 • 1 answer
After using suboxone for 2 weeks at 2 mg a day how long should withdrawal last, I don't feel to bad?
Updated 11 Mar 2010 • 2 answers
Updated 6 Sep 2010 • 1 answer